Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Milovanova, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:16
Full texts:24

https://www.mathnet.ru/eng/person204854
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1996
1. V. M. Kozin, A. V. Milovanova, “The wave resistance of amphibian aircushion vehicles in broken ice”, Prikl. Mekh. Tekh. Fiz., 37:5 (1996),  24–28  mathnet; J. Appl. Mech. Tech. Phys., 37:5 (1996), 634–637 4

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024